| Model Number |
N/A |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/25/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Event or Problem Description
It was reported powerglide catheter separated from hub.Customer mentioned that they suspect a nurse cut the catheter on accident and that it wasn't product related.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a catheter break is confirmed; however, the exact cause is unknown.Two photographs of an 18 g powerglide pro catheter were returned for evaluation.An initial visual observation of the photographs showed a break in the catheter tubing just distal the catheter hub.A small piece of catheter was observed to be attached to the catheter hub.The catheter was observed to be mildly damaged, possibly due to use and removal.While a break could be seen in the catheter, no details of the damage could be discerned from the returned photographs.There were no distinguishing features in the returned photographs of the device which could aid in identification of a specific root cause.This complaint will be recorded for future trending and monitoring purposes.